# SDR SWI2023F00594

- Difficulty date: October 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY SERVICE DOOR LOWER SILL ATTACHING ANGLE. AREAS MARKED. HN00118601   (C-CHECK RO 12/23/2023)   REMOVED AND REPLACED GALLEY SERICE DOOR LOWER SILL ATTACHING ANGLE P/N SH670-31986-1 REF CRJ700 SRM 51-42-06-001-001-A01 REV 38 JUL25/2020 CRJ700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020 AND DWG SH670-31950 REV-YCOMPLIED WITH TASK 51-900-1002-SKY
